# SDR IPXA2022031580121

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 86,867 hours, 17,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Faulted
- Location: Doors
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LIGHT ON OVERHEAD PANEL INTERMITTENT IN CRUISE FLT. NO EICAS MESSAGE. NOTE: LIGHT CHOP AT FLIGHT LEVEL 350.  LATCH PIN AND LATCH PIN CABLE ADJUSTED IAW AMM 52-11-00-501-825-018 REV 135.05. OPS TEST SATIS. THIS CLOSES 775704.
